# SDR CALA2025030302546

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 63,686 hours, 18,954 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R FWD ENT DOOR EICAS C THE RIGHT FORWARD ENTRY DOOR IS NOT LATCHED MOMENTARY CAUTION MSG AT FL330. PRESSURIZATION NO RMAL. DOOR HAN DLE MOVING IN TURBULENCE DEBRIEF PILOTS AND FLIGHT ATTENDANT. PER WRITEUP NO PRESS ISSUES. ALSO PILOTS INDICATED THAT THE MESSAGE WAS MOMENTARY AND DID NOT COMEBACK FOR THE REST OF THE FLT. CLEAN RH FWD ENTRY DOOR INDICATION SWITCH CYCLE DOOR SEVERAL TIMES OPS CHECK  NORMAL PER AMM 52-11-00-862-077.
